Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

31 year old taking concor for hypertension. Abdominal ultrasound showing bilateral renal calculi, increased cortical echogenicity. Treatment?

Dear Sir, i am murali, 31 years old. Recent married and i am having BP for past 5 years. I am under medicne - Concor 5mg. today i did my USG abdomen. I got the following findings. bilateral renal caculi without obstruction size: 4mm and increased cortical echogenicity of both the kidneys- Due to bilateral medical renal disease. Kindly expain me any complecated and treatment available for thses things.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
It seems from your reports that cause for your high BP could be due to kidney disease, which needs to be investigated.
You have to get few investigations done like urine routine, renal function tests,urine protein estimation & if required renal doppler.
As the renal calculi are not causing any obstruction surgical treatment may not be required.
The cause for renal dysfunction if present has to be investigated.
Any ways keep your BP in good control.
Plz consult a nephrologist for detailed evaluation.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor